# SDR JGVR20230531002

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,118 hours, 9,349 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED MULTIPLE AREAS OF CORROSION APX 3 INCHES IN LENGTH LOCATED ON LH HORIZONTAL STAB, AFT SPAR ELEVATOR COVE, APX 12 INCHES INBD OF STAB TIP UPPER SPAR CLIP. MECHANICALLY REMOVED MULTIPLE AREAS OF SURFACE CORROSION APX 12 INCHES IN LENGTH LOCATED ON RH HORIZONTAL STAB AFT SPAR ELEVATOR COVE INBD/UPPER AREA IAW C680 SRM 51-70-02. PROTECTED BARE METAL IAW C680 SRM 51-20-01. REPAIRED CORROSION BLENDS BEYOND C680 SRM 51-70-02 LIMITS LOCATED ON LH STAB AFT SPAR/ELEVATOR COVE IAW TEXTRON FIELD REPAIR FR-680-0126-11926.
